# SDR SWAA2013010411128

- Difficulty date: December 20, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB AT STA 12L BETWEEN BS 294.5 AND BS 303.9.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
